Notes on random functions.
Mathematische Zeitschrift, Tome 37 (1933), pp. 647-668
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1933__37_168478,
author = {A. Zygmund and K. WIENER and R.E.A.C. Paley},
title = {Notes on random functions.},
journal = {Mathematische Zeitschrift},
pages = {647--668},
year = {1933},
volume = {37},
zbl = {0007.35402},
url = {http://geodesic.mathdoc.fr/item/MZ_1933__37_168478/}
}
A. Zygmund; K. WIENER; R.E.A.C. Paley. Notes on random functions.. Mathematische Zeitschrift, Tome 37 (1933), pp. 647-668. http://geodesic.mathdoc.fr/item/MZ_1933__37_168478/